Join the 'Yeast Infection' group to help and get support from people like you.
Yeast Infection Questions
We found 480 questions associated with the 'Yeast Infection' topic.
Posted 23 May 2013 by • 2 answers
Okay , so I've made multiple posts here about yellow discharge and what could be the cause. I am free of STDs, got checked for BV and Trich yesterday, apparently am negative for both. Since then, I had been putting toilet paper down in my underwear to track the coloring on my discharge . It ...
Posted 21 Sep 2012 by • 1 answer
I used monistat 1 couple days ago to cure a light yeast infection. The symptoms seem to be gone however I still have discharge from the actual treatment (ointment from oval). Is this normal? I'm concerned that tho product is still "in" me. Ha. I was told using a tampon would help ...
Posted 5 Sep 2013 by • 4 answers
K so at first it started out as an icthy burning sesntion then it got wrose then it was persure on my lower adomen then burning when i pee. So i went to the er the er doctor said i have a bladder infection uti so i went home and my styoms got wrose i found yellow dischagre while after i was peeing. ...
Posted 28 Apr 2014 by • 3 answers
I had a yeast infection 5 years ago and I got the same symptoms, my discharge was creme colored and not chunky so I did a monistat 1 day. The next day my discharge is still itchy my labia was swollen and my discharge is white and chunky. When I treated myself before I did not have these issues, it ...
Posted 26 Jun 2013 by • 3 answers
I am taking Monistat for a yeast infection. It advises not to have sex. Is that because it can damage a condom or does it do more bad for my body to have sex while on Monistat? I just want to know if it advises against it because it will damage the condom or because it's bad for my body?
Posted 10 Jan 2014 by • 1 answer
If there is a mild yeast infection like the itching and burning went away a few days ago but still have lots of discharge, after monistat 1, can you have sex later on next day if your symptoms are clear or very close to it? Like I wasn't sure if there was a certain amount of time you should ...
Posted 6 Mar 2013 by • 1 answer
I have been taking it for five days now and am still experiencing vaginal discomfort. I appear to have a difficult case. My gyno also added fluconazole for a possible yeast infection caused by the metronidazole as I am prone to getting them with antibiotics. Was treated for bv in early January with ...
Posted 23 Oct 2014 by • 2 answers
I took it on Tuesday & its Wednesday but I've had a yeast infection since last Friday because of a high dose of antibiotics.
Posted 23 May 2013 by • 2 answers
I just started taking the metronidazole for BV but am experiencing a yeast infection already. IF I take fluconazole will that help me? or stop the metronidazole from working?
Posted 11 Feb 2013 by • 2 answers
I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they tested me and only had a yeast infection. She prescribed me diflucan 150 mg for 4 doses every 3 days. The medicine worked and made it pretty much clear ...
Posted 25 Mar 2014 • 2 answers
I took the morning after pill twice in one week(yes dumb i know). I ended up getting a yeast infection. took monistat 3 but its still itchy. its the 4th day since ive completed monistat 3 and im still getting dicharge i think from the suppository at least thats what i think because it smells like ...
Posted 15 Jun 2014 by • 1 answer
... discharge, and some mild itching, how long until it's gone? Should I use a three day treatment instead. This is the second time I have gotten a yeast infection
Posted 3 Jul 2014 by • 1 answer
I thought I had a yeast infection (my first one) because after I peed my vagina burned and itched like crazy. But I didn't have the cottage cheese thing going on down there. And I had started washing with a very scented body wash that looks like it caused it. I also was experiencing abdominal ...
Posted 11 Dec 2014 by • 2 answers
I think I have a yeast infection and have been experiencing the cottage cheese looking discharge when I wipe. I used Monistat 1 tonight but I'm anxious that it might harm me if I don't actually have one. First time user.
Posted 23 Jul 2014 by • 1 answer
i took the pill around early afternoon but still have slight itchiness but not severe , is this good or bad ?